# SDR 2008UALA03794

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,006 hours, 18,236 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST BOTH RT OVERWING AND LT AFT OVERWING LIGHTS INOP.  BATTERY FAILURE.  REPLACED BATTERY ON M10770 PWR SUPPLY AND BULB FOR RT AFT WING, OPS CK GOOD.
